# SDR DALA1015501601

- Difficulty date: June 21, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 56,332 hours, 8,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE FOUND ON SEAT 34AB EMERGENCY PATH LIGHTING.  MAINTENANCE REPAIRED BROKEN WIRE.  SYSTEM OPERATION IS NORMAL.
